# SDR AALA2018071099013

- Difficulty date: June 27, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR PLATE BETWEEN FRAMES 69 TO  70.   REPLACED THE SHEAR PLATE IAW SRM  51-72-11, AND DWG D53474180.
